Depo provera for pmdd

Common Questions and Answers about Depo provera for pmdd

depo-provera

Avatar n tn 8 years ago i was hospitalized for depression and given prozac which 'cured' it for awhile, but lately ive been feeling depressed, especially around my period, and read that The Pill eased PMS symptoms. i tried Depo Provera once and it made my depression worse and im wondering is there any oral contraceptives that will ease my PMS but wont worsen my depression? i was also wondering is it possible to take antidepressants together with oral contraceptives?
Avatar n tn It has been researched for PMDD. - When you stop bc, some women experience side effects for a few months. This usually stops after your hormones return to normal.
17568 tn?1424977159 This suggestion might be off the wall, but you could ask the doctors. I used to use a contraceptive called Depo Provera. I had the common side effect (or additional benefit) that I no longer had monthly periods. The birth control is in the form of a shot that you get every three months, which would be bad if you had an adverse reaction to it since you would have to wait three months for it to wear off, but perhaps it is available in another form.
440728 tn?1234648902 I rebounded well from anemic then they gave me the depo provera shot and gained 50 (not kidding, 50) pounds. The doc then sent me to a fertility doc in Shreveport and I had to take depo lupron (back then I heard it was used to chemically castrate men and used to put women in chemical menopause) and I had to take 6 months of that shot.
Avatar f tn i gained weight, i was irritable all the time, depressed, and just wanted to eat and eat! i prefer Yaz over anything else. but i may start the depo-provera shot birth control. it's something i'm looking into.
Avatar n tn thinks either adenomyosis or endo, but she told me if yaz doesnt help the next step might be the depo provera shot I dont know much about it but that may be a possibility for you, or possibly even lupron depo she suggested, even though I think you get many side effects from it. It's like a fake menopause! Well good luck lemme know how things works out!
Avatar n tn I started taking Seasonique for PMDD. On the day that I would have started my period, I had some breakthrough bleeding. It got worse, so I stopped taking it altogether. My family and friends also noticed that my moods were very erratic -- worse than when I started taking the pill! I don't need it for birth control, so I just stopped. My last pill was on Saturday night. I already mentally and emotionally feel better, but the bleeding is still there. When can I expect it to stop?
Avatar n tn dose anyone no any thing about Depo-Provera aka the shot and what some woman can get with periods and if a dark brown with a little hint of orange dicharge is normal?
Avatar n tn This compares with 10 for the normal IUCD, 20 for the Pill and 10-15 for the injection (Depo Provera). This is comparable to the effectiveness of sterilisation. Mirena acts as a contraceptive in two ways: it makes the mucus at the neck of the womb (the cervix) much thicker, preventing sperm from getting through and it also makes the lining of the womb extremely thin, stopping implantation. In some women it prevents egg release (ovulation). A.
Avatar f tn I've switched to the pill now but just started but after I had my son i wanted to try Depo-provera I got the shot until my son was six months old and I think it may have had something to do with my mood I started feeling really sad all the time and started getting chest pains and bad headaches I went to the er twice with chest pains and they did a ct scan and ekg and said everything was fine both times and they did a scan on my head to check for tumors and they said everything was fine with that
Avatar n tn 4th time, i spotted brown and so i went back to my gyne and she gave me provera 10mg for 10days to take in the evenings 10 days prior to period but still I spotted again brow for the 5th time.But she told me that I should continue this medication for 3 consecutive months and see if spotting stops..so its still my first month.I just have to wait again.Can anyone comment on the medication i am taking.its a progesterone pill I Think but does this work? thanx everybody!
Avatar n tn Depo isn't the monster that people make it out to be. It's a good option for some people so don't be afraid to look into it). The doctor I went to prefers to do the insertion on a patient who is on her period. But since I have been on Depo Provera I haven't had a period in about 22 months! Because I had previously had a vaginal delivery (my daughter is 16 years old now) the doc decided to give insertion a try without my period (this was last month). OMFG... OUCH! And I mean: OUCH!!!!!!!!!!!!!!
Avatar n tn i wonder why we have to go through all this with the iud the reason i got it was so i wont have to worry about getting the depo, but i guess that worked for five years next time im sticking with it. than i go on the babies online site to see how far along am i and in one week i dont remember which one it says the breast produces colostrum, so me being unpatient i go ahead for the squeeze.........surprise some fluid appears.....i cant wait for the ultrasound its in three days........
Avatar n tn I've been on it 3 times - each time electing to go off for various reasons - this time I'm on to stay because it helps the migraines. I have PMDD, but Topomax doesn't make me irritable. If you find yourself irritable, your doctor can give you something during the time when you're most irritable, just to get you through that.
Avatar n tn Well...I was just looking up my symptoms on the web and tada...found this page. I seem to have very similiar symptoms. I get chills/shakes at night and various times through out the day. My heart will beat really hard, especially at night. but various times during the day as well. I am sick to my stomach often. It's worse at night, but right now as I type this during the day I feel very sick and nausiated. I was diagnosed with IBS...but never had symptoms like these before.